# SDR FDEA2018051871251

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 71,625 hours, 24,079 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 6036061
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPOACHING THE BEGINNING OF THE HITHR 2 RNAV, ARRIVAL AT 340 LIGHT SMOKE AND AN ELECRICAL BURNING ODOR WAS IMMEDIATELY NOTICED IN THE COCKPIT.  THE SOURCE SEEMED TO ORIGINATE ON THE CAPTAIN`S SIDE AROUND THE CONTROL COLUMN.  THE SMOKE AND ODOR SEEMED TO DISSAPATE ABOUT 5-10 MINUTES.   REPLACED BOTH CAPTAIN'S FOOT HEATERS IAW AMM 21-45-01-4 AND REPLACED SHOULDER HEATER IAW AMM 21-45-02-4.
